Translator Disclaimer
2020 A bootstrapping approach to jump inequalities and their applications
Mariusz Mirek, Elias M. Stein, Pavel Zorin-Kranich
Anal. PDE 13(2): 527-558 (2020). DOI: 10.2140/apde.2020.13.527

Abstract

The aim of this paper is to present an abstract and general approach to jump inequalities in harmonic analysis. Our principal conclusion is the refinement of r-variational estimates, previously known for r>2, to endpoint results for the jump quasiseminorm corresponding to r=2. This is applied to the dimension-free results recently obtained by the first two authors in collaboration with Bourgain, and Wróbel, and also to operators of Radon type treated by Jones, Seeger, and Wright.

Citation

Download Citation

Mariusz Mirek. Elias M. Stein. Pavel Zorin-Kranich. "A bootstrapping approach to jump inequalities and their applications." Anal. PDE 13 (2) 527 - 558, 2020. https://doi.org/10.2140/apde.2020.13.527

Information

Received: 29 August 2018; Revised: 23 December 2018; Accepted: 23 February 2019; Published: 2020
First available in Project Euclid: 25 June 2020

zbMATH: 07181509
MathSciNet: MR4078235
Digital Object Identifier: 10.2140/apde.2020.13.527

Subjects:
Primary: 42B25
Secondary: 42B20 , 46B06

Keywords: dimension-free estimate , jump inequality

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 2 • 2020
MSP
Back to Top